Please Scroll Down to see Community
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
Research Chemical SciencesUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsResearch Chemical SciencesUGFREAKeudomestic

swisschems.is s4/andarine causing major issues

Alsweio

Newbie
I’ve been doing some s4 from swiss chems for the past 4 weeks.
I’m not only dealing with vision issues but I’m also dealing with a lot of stomach pain
the pain started on the side of my stomach and I thought it was from doing cardio and maybe I wasn’t breathing right but I seemed to connect it with taking the S4. Right after I take it I start getting really bad cramps
I don’t think this is normal and I’m worried that I’m damaging my body I would avoid these guys
 
I’ve been doing some s4 from swiss chems for the past 4 weeks.
I’m not only dealing with vision issues but I’m also dealing with a lot of stomach pain
the pain started on the side of my stomach and I thought it was from doing cardio and maybe I wasn’t breathing right but I seemed to connect it with taking the S4. Right after I take it I start getting really bad cramps
I don’t think this is normal and I’m worried that I’m damaging my body I would avoid these guys
swisschems.is is owned by tony huge
tony huge was selling dnp so maybe anything possible with him
 

Similar threads

Top Bottom